# SDR AALA202209273402

- Difficulty date: September 25, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N552UW
- Make and model: Airbus A300*
- Aircraft serial: 4957
- Aircraft time: 34,889 hours, 13,283 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Track
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 4L DOOR SLIDE DIFFICULT TO ARM/DISARM. MAINTENANCE REMOVED DEBRIS FROM DOOR TRACK, LUBRICATED TRACK AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-20-00.
